| Model Number |
7553 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An advocate called on behalf of the customer to report that one of their blood glucose readings was not stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Additional Manufacturer Narrative
A device history record was reviewed for the suspected contour next ez meter with serial # (b)(6), and no manufacturing anomalies were found.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter with serial # e839911 and contour next test strips for evaluation.An in-house testing was performed with the returned meter and returned test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.